# SDR 20010426CW014

- Difficulty date: April 9, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N178GA
- Make and model: Amd FALCON20
- Aircraft serial: 163
- Engine: Ge CF7002D2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Shaft
- Part number: 37C301961P102
- Condition: Broken
- Location: Engine
- Part time: 9,072 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

AT FL310 A SUDDEN LOSS OF POWER,  FLAME OUT AND OIL PRESSURE, FUEL PRESSURE, HYDRAULIC PRESSURE, WARNINGS.  OPERATOR SUSPECTS FAILURE OF HORIZONTAL GEARBOX DRIVE SHAFT.  EMERGENCY LANDING.
